# SDR AALA202312286301

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A320*
- Aircraft serial: 3977
- Aircraft time: 48,635 hours, 18,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: Warning Message
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, EPSU 14WL FAULTED. MAINTENANCE  REPLACED EPSU 14WL IAW AMM 33-51-38.
